Access count of this item: 134

Files in This Item:
File Description SizeFormat 
1177-8.pdf1.22 MBAdobe PDFView/Open
Title: On Free Relative Entropy (Free products in operator algebras and related topics)
Authors: Hiai, Fumio
Mizuo, Masaru
Author's alias: 日合, 文雄
水尾, 勝
Issue Date: Nov-2000
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1177
Start page: 52
End page: 65
URI: http://hdl.handle.net/2433/64502
Appears in Collections:Free products in operator algebras and related topics

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.